# SDR CALA2017061901900

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,156 hours, 21,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT DOES NOT TURN ON 21A. R&R BALLAST NOW OPS NORMAL REF 33-21-00-27-408 29-3321-3-0054.
